Indian Journal of Physics

, Volume 88, Issue 2, pp 177–184

Application of first integral method to fractional partial differential equations

  • M. Eslami
  • B. Fathi Vajargah
  • M. Mirzazadeh
  • A. Biswas
Original paper

DOI: 10.1007/s12648-013-0401-6

Cite this article as:
Eslami, M., Fathi Vajargah, B., Mirzazadeh, M. et al. Indian J Phys (2014) 88: 177. doi:10.1007/s12648-013-0401-6

Abstract

In this paper, fractional derivatives in the sense of modified Riemann-Liouville derivative and first integral method are applied for constructing exact solutions of nonlinear fractional generalized reaction duffing model and nonlinear fractional diffusion reaction equation with quadratic and cubic nonlinearity. Our approach provides first integrals in polynomial form with a high accuracy for two-dimensional plane autonomous systems. Exact soliton solutions are constructed through established first integrals.

Keywords

First integral methodSolitonsFractional generalized reaction duffing model

PACS Nos.

02.30.Jr05.45.Yv

Copyright information

© Indian Association for the Cultivation of Science 2013

Authors and Affiliations

  • M. Eslami
    • 1
  • B. Fathi Vajargah
    • 2
  • M. Mirzazadeh
    • 2
  • A. Biswas
    • 3
    • 4
  1. 1.Department of Mathematics, Faculty of Mathematical SciencesUniversity of MazandaranBabolsarIran
  2. 2.Department of Mathematics, Faculty of Mathematical SciencesUniversity of GuilanRashtIran
  3. 3.Department of Mathematical SciencesDelaware State UniversityDoverUSA
  4. 4.Department of Mathematics, Faculty of ScienceKing Abdulaziz UniversityJeddahSaudi Arabia